# SDR 2009FA0000991

- Difficulty date: November 25, 2009
- Submitted: November 25, 2009
- Operation: General aviation
- Aircraft: N353MC
- Make and model: Cessna 182T
- Aircraft serial: 18281622
- Aircraft time: 644 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 070080414
- Condition: Chafed
- Location: Fuel Feed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT’S RUDDER PEDDLE COVER IS CHAFING INTO THE FUEL LINE.  THIS CHAFING IS CAUSED BY INSUFFICIENT CLEARANCE OF THE RUDDER PEDDLE COVER AND THE FUEL LINE.  THE SAME CONDITION HAS BEEN FOUND ON 2 OTHER ACFT, SN 1821675 AND SN 1821622.  WE CORRECTED THE PROBLEM BY TRIMMING THE RUDDER PEDDLE COVER PN 0719085-4 FOR POSITIVE CLEARANCE BETWEEN THE FUEL LINE AND COVER ON ALL 3 ACFT.  THE FUEL LINE ON 1821675 REQUIRED REPLACEMENT DUE TO CHAFE DAMAGE BEYOND LIMITS.
